# SDR CA981123008

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2140 · Heating System
- Part: Heater Can
- Part number: A96090016
- Condition: Cracked
- Location: Cabin
- Part time: 950 hours
- Component: Janitrol, B3500
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST FUMES IN CABIN.  MAINTENANCE CHECK OF FORWARD CABIN HEATER FOUND A 1.5 INCH CRACK AT THE BOTTOM OF THE CAN BY THE EXHAUST STACK.  ALSO, CAN WAS BUCKLED AT CRACK AREA.  HEATER REPLACED.
